# SDR DALA2024071207066

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0440116) CORROSION ON FLOOR SUPPORT AT WL-208, STA-312+5, RBL-10.5. REMOVED AND REPLACED FLOOR SUPPORT IAW B737 SRM 51-40-02-0G PAR 7 AND DWG 141A5400 REV- C.
